# SDR AALA201809119022

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 65,296 hours, 24,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT UNABLE TO ARM THE L2 DOOR SLIDE.  THE AIRCRAFT WAS GROUNDED. FOUND A SEATBELT OBSTRUCTING THE GIRT BAR. OK FOR SERVICE.
